Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Hematology
Volume 2011 (2011), Article ID 939080, 3 pages
http://dx.doi.org/10.1155/2011/939080
Case Report

An Unusual Cause of Anaemia of Chronic Disease: Lisinopril-Induced Chronic Inflammatory State

1Department of Haematology, Oxford Radcliffe Hospital NHS Trust, Headley Way, Headington, Oxford OX3 9DU, UK
2Department of Cellular Pathology, Oxford Radcliffe Hospital NHS Trust, Headley Way, Headington, Oxford OX3 9DU, UK
3The Manor Surgery, Osler Road, Headington, Oxford OX3 9BP, UK

Received 4 August 2011; Accepted 12 September 2011

Academic Editors: S. Issaragrisil, Y. Matsukawa, S. Storti, and P. Tsirigotis

Copyright © 2011 Toby Eyre et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. P. Rochford, P. R. Smith, S. J. Khan, and A. J. G. Pearson, “Perindopril and pulmonary eosinophilic syndrome,” Journal of the Royal Society of Medicine, vol. 98, no. 4, pp. 163–165, 2005. View at Publisher · View at Google Scholar · View at PubMed · View at Scopus
  2. H. Benzaquen-Forner, P. Dournovo, H. Tandjaoui-Lambiotte et al., “Hypoxic eosinophilic pneumonia in two patients given ACE inhibitors,” Revue des Maladies Respiratoires, vol. 15, no. 6, pp. 804–810, 1998. View at Google Scholar · View at Scopus
  3. P. L. Schatz, D. Mesologites, J. Hyun, G. J. Walker Smith, and B. Lahiri, “Captopril-induced hypersensitivity lung disease. An immune-complex-mediated phenomenon,” Chest, vol. 95, no. 3, pp. 685–687, 1989. View at Google Scholar · View at Scopus
  4. I. Lobo, M. Ferreira, G. Velho, M. Sanches, and M. Selores, “Drug rash with eosinophilia and systemic symptoms (DRESS syndrome),” Acta Medica Portuguesa, vol. 21, no. 4, pp. 367–372, 2008. View at Google Scholar
  5. P. Cacoub, P. Musette, V. Descamps et al., “The DRESS syndrome: a literature review,” American Journal of Medicine, vol. 124, no. 7, pp. 588–597, 2011. View at Publisher · View at Google Scholar · View at PubMed
  6. N. Barak, J. Hart, and M. D. Sitrin, “Enalapril-induced eosinophilic gastroenteritis,” Journal of Clinical Gastroenterology, vol. 33, no. 2, pp. 157–158, 2001. View at Publisher · View at Google Scholar · View at Scopus
  7. A. Straumann, M. Bauer, B. Fischer, K. Blaser, and H. U. Simon, “Idiopathic eosinophilic esophagitis is associated with a TH2-type allergic inflammatory response,” Journal of Allergy and Clinical Immunology, vol. 108, no. 6, pp. 954–961, 2001. View at Publisher · View at Google Scholar · View at PubMed · View at Scopus
  8. A. R. Gupte and P. V. Draganov, “Eosinophilic esophagitis,” World Journal of Gastroenterology, vol. 15, no. 1, pp. 17–24, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. C. Balatsinou, A. Milano, F. Laterza et al., “Esophagitis and anticonvulsant hypersensitivity syndrome,” Endoscopy, vol. 38, no. 9, p. 957, 2006. View at Publisher · View at Google Scholar · View at PubMed · View at Scopus